# SDR SWIA202055419

- Difficulty date: November 24, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT ANGLE ON THE AFT SIDE OF FS 280.00 BEAM BETWEEN LBL 9 & RBL 9 IS CORRODED AT MULTIPLE AREAS, MARKED.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED FS 280 LBL 9 RBL 9 AFT ANGLE, REF CRJ 200 SRM 51-42-06-00, CRJ200 SRM 51-42-21-00, AND PREVIOUSLY INCORPORATED GREO 601R-53-11-136, REV A, 2007/11/01.  COMPLIED WITH 51-900-1003-SKY.
